Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 126, Number 1
HTML articles powered by AMS MathViewer

Oscillation theorems of arithmetical functions
Emil Grosswald PDF
Trans. Amer. Math. Soc. 126 (1967), 1-28
Gaussian-Markov processes and a boundary value problem
J. A. Beekman PDF
Trans. Amer. Math. Soc. 126 (1967), 29-42
Remarks on fixed point theorems and their extensions
W. V. Petryshyn PDF
Trans. Amer. Math. Soc. 126 (1967), 43-53
Reduced Teichm├╝ller spaces
Clifford J. Earle PDF
Trans. Amer. Math. Soc. 126 (1967), 54-63
Measurable gambling houses
Ralph E. Strauch PDF
Trans. Amer. Math. Soc. 126 (1967), 64-72
Maximal $R$-sets, Grassmann spaces, and Stiefel spaces of a Hilbert space
Erhard Luft PDF
Trans. Amer. Math. Soc. 126 (1967), 73-107
Descendingly incomplete ultrafilters
C. C. Chang PDF
Trans. Amer. Math. Soc. 126 (1967), 108-118
Some conditions for manifolds to be locally flat
C. Lacher PDF
Trans. Amer. Math. Soc. 126 (1967), 119-130
Volterra integral equations in Banach space
Avner Friedman and Marvin Shinbrot PDF
Trans. Amer. Math. Soc. 126 (1967), 131-179